FDA issues warning on use of azithromycin

03/13/2013 | Los Angeles Times (tiered subscription model) · Reuters

The FDA issued a warning that the antibiotic azithromycin, marketed as Zithromax or Zmax, could cause potentially fatal irregular heart rhythm in some patients. The agency said at-risk patients include those with a slower-than-normal heartbeat, with potassium or magnesium deficiencies, and those using medications to treat existing heart arrhythmia.

View Full Article in:

Los Angeles Times (tiered subscription model) · Reuters

Published in Briefs:

SmartBrief Job Listings for Health Care

Job Title Company Location
Product Development Manager, Disposable Medical Products
ASAHI INTECC, Orange County CA R&D Center
Santa Ana, CA
Neurovascular Intervention Product Sales Rep, North East
ASAHI INTECC
Multiple Locations, SL_Multiple Locations
Vice President of Regulatory Affairs
Pentec Health
Boothwyn, PA
Sr Coordinator Clinical Research (US/TA/00/0073/SL) - 1400000AQX
Abbott
Santa Clara, CA
Senior Director, Biostatistics
Edwards Lifesciences
Irvine, CA